Robust controllability of linear differential-algebraic equations with unstructured uncertainty
P. S. Petrenko
Matrosov Institute of System Dynamics and Control Theory, ul. Lermontovа 134, Irkutsk, 664033 Russia
We consider the linear stationary systems of ordinary differential equations (ODEs) that are unsolvedwith respect to the derivative of the unknown vector-function and degenerate identically in the domain of definition. These systems are usually called differential-algebraic equations (DAEs). The measure of how a system of DAEs is unsolved with respect to the derivative is an integer which is called the index of the system of DAEs. The analysis is carried out under the assumption of existence of a structural form with separated differential and algebraic subsystems. We investigate the robust controllability of these systems (controllability in the conditions of uncertainty). The sufficient conditions for the robust complete and $R$-controllability of a system of DAEs with the indices 1 and 2 are obtained.
differential-algebraic equations, descriptor system, perturbed system, robust controllability.
PDF file (256 kB)
Journal of Applied and Industrial Mathematics, 2018, 12:3, 519–530
P. S. Petrenko, “Robust controllability of linear differential-algebraic equations with unstructured uncertainty”, Sib. Zh. Ind. Mat., 21:3 (2018), 104–115; J. Appl. Industr. Math., 12:3 (2018), 519–530
Citation in format AMSBIB
\paper Robust controllability of linear differential-algebraic equations with unstructured uncertainty
\jour Sib. Zh. Ind. Mat.
\jour J. Appl. Industr. Math.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|